MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 20ML SYR L-SLIP RP; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 20ML SYR L-SLIP RP; SYRINGE, PISTON
Model Number 8881520673
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the tip is broken on the syringes in the sealed case.They found several in the unit.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The lot was manufactured and packaged on nov.15-16, 2021.The manufacturing site received one photograph for product analysis.The photo shows the top half of what appears to be a 20ml regular luer slip syringe in the sleeve.The luer tip of the syringe barrel can be observed broken off from the syringe inside the sleeve.One packaged 20ml regular tip syringe in cap and sleeve was received for evaluation.A visual inspection to the quality inspection standard was conducted.A broken-off luer tip inside the syringe sleeve was identified.Control mechanisms are in place to prevent the occurrence and acceptance of the reported condition during molding, printing, assembly, and packaging processes, and to ensure components and finished product meet all quality inspection standards during the syringe assembly processes.The exact root cause was not able to be determined based on the available information however a quality alert will be distributed to the appropriate quality and manufacturing personnel to heighten awareness of the reported condition.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT 20ML SYR L-SLIP RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16233137
Report Number1915484-2023-01308
Device Sequence Number6475109
Product Code FMF
UDI-Device Identifier20884521012179
UDI-Public20884521012179
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881520673
Device Catalogue Number8881520673
Device Lot Number129876X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date01/24/2023
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown